# SDR SWIA971993

- Difficulty date: September 24, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 24,605 hours, 31,270 cycles
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Damaged
- Location: Drag Brace
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR VIBRATION ON RETRACTION, RED GEAR INDICATION REMAINED LIT.  CYCLED GEAR, SAME PROBLEM.  CYCLED GEAR HANDLE UP AND DOWN QUICKLY, LIGHT EXTINGUISHED, VIBRATION CEASED.  RETURNED TO FIELD.  REBUSHED RIGHT MAIN LANDING GEAR DRAG BRACE OUTBOARD BUSHING.  REINSTALLED DRAG BRACE IAW MM 32-11-02.  LANDING GEAR FUNCTION CHECKS GOOD.
